# SDR CALA2013111300841

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 AFT CARGO FWD SIDE OF FRAME BS 1460 FROM BL 0 TO RBL 20 HAS CORROSION.  REMOVED CORROSION FROM FWD SIDE OF FRAME AT BS 1460 FROM BL 0 TO RBL  20.  ORIGINAL MATERIAL .063, DEEPEST AREA OF CORROSION REMOVED WAS .025 W.038, MATERIAL REMAINING FRAME WAS FOUND TO BE OUT OF LIMITS.  R & R FRAME SECTION IAW B757-300 SRM 53-00-07 PG103 DET 2 FIG 101 51-40-02 PGS 2,3,6,7,30 & 38+FIG 8,12+DRAWING146N102911UTM10043.
